MAUDE Adverse Event Report: BECKMAN COULTER INC. AU5800 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. AU5800 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU5800-10 CHEMISTRY ANALYZER AU5800
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) contacted the customer for follow-up on issue.The customer stated they contacted a third-party engineer to evaluate the system.The engineer during onsite visit found that the reagent syringe was leaking.The cause of the issue was due to the reagent syringe.The engineer replaced the reagent syringe to resolve the issue.The system returned to normal operation.No further issues noted.Section a2, a4, and a5: information not provided by customer.Section e1 initial reporter phone number is: (b)(6).The beckman coulter identifier is (b)(4).
 
Event or Problem Description
The customer reported the generation of erroneous erratic patient results of multiple assays which included creatinine, aspartate aminotransferase (ast), glucose and other analytes which were not provided.The customer reported the issue to nmpa with report code (b)(4).The customer did not provide patient data or demographic.There was no report of change to treatment, injury, or death associated to this event.

Brand Name
AU5800 CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key24284472
Report Number9612296-2026-00057
Device Sequence Number9862244
Product Code JJE
UDI-Device Identifier14987666543016
UDI-Public(01)14987666543016(11)200805
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU5800-10 CHEMISTRY ANALYZER AU5800
Device Catalogue NumberB96697
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown